# SDR SWIA2025F00470

- Difficulty date: February 19, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 50,996 hours, 34,283 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120483
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 2-2 IB FWD TRACK ROLLER HAS EXCESSIVE PLAY AND OUT OF LIMIT FLAT SPOTS. (C-CHECK RO 04/16/2025)REMOVED AND REPLACED R/H  SLAT TRACK 2-2 IB FWD TRACK ROLLER IAW CRJ700 AMM:27-81-44-000-801(AO1), AMM:27-81-44-400-801(AO1)
